Invarianten binärer formen

  • W. D. Geyer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 412)


Binary Sextics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    E. Artin: Algebraic Numbers and Algebraic Functions (Princeton 1950/51), Gordon and Breach 1967Google Scholar
  2. [2]
    O. Bolza: On binary sextics with linear transformations into themselves Amer.J.Math. 10(1888), 47–70MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    A. Cayley: A Second Memoir upon Quantics Philos. Transact. 146(1856), 101–126CrossRefGoogle Scholar
  4. [4]
    A. Clebsch Theorie der binären algebraischen Formen Leipzig 1872Google Scholar
  5. [5]
    H.S.M. Coxeter & W.O.J. Moser: Generators and Relations for Discrete Groups Springer 1972Google Scholar
  6. [6]
    M. Deuring: Die Typen der Multiplikatorenringe elliptischer Funktionenkörper Abh.Math.Sem.Hamb. 14(1941), 197–272CrossRefzbMATHGoogle Scholar
  7. [7]
    I. Fischer: The Moduli of Hyperelliptic Curves Transact. of the Am.Math.Soc. 82(1956), 64–84MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    P. Gordan: Beweis, dass jede Covariante und Invariante einer binären Form eine ganze Function mit numerischen Coeffizienten einer endlichen Anzahl solcher Formen ist. J.f.d.r.u.a. Math. 69(1868), 323–354MathSciNetGoogle Scholar
  9. [9]
    D. Hilbert: Über eine Darstellungsweise der invarianten Gebilde im binären Formengebiete Math.Ann. 30(1887), 15–29MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    D. Hilbert: Über die vollen Invariantensysteme Math.Ann. 42(1893), 313–373MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    J. Igusa: Arithmetic variety of moduli for genus two Ann. of Math. 72(1960), 612–649MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    D. Mumford: Geometric Invariant Theory Springer 1965Google Scholar
  13. [13]
    M. Nagata: Complete reducibility of rational representations of a matric group J. Math. Kyoto Univ. 1(1961), 89–99MathSciNetzbMATHGoogle Scholar
  14. [14]
    M. Nagata: Invariants of a group in an affine ring J. Math. Kyoto Univ. 3(1964), 369–377MathSciNetzbMATHGoogle Scholar
  15. [15]
    I. Schur: Vorlesungen über Invariantentheorie Springer 1968Google Scholar
  16. [16]
    C.S. Seshadri: Mumford’s conjecture for GL(2) and applications Algebraic Geometry Conference (Bombay 1968)Google Scholar
  17. [17]
    C.S. Seshadri: Quotient spaces modulo reductive algebraic groups Ann. of Math. 95(1972), 511–556MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    T. Shioda: On the graded ring of invariants of binary octics Amer.J.Math. 89(1967), 1022–1046MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    J.J. Sylvester: Tables of the Generating Functions and Groundforms for the Binary Quantics of the First Ten Orders Amer.J.Math. 2(1879), 223–251MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    H. Weyl: The Classical Groups Princeton 1939Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • W. D. Geyer
    • 1
  1. 1.Erlangen

Personalised recommendations